# SDR ASOA200801320

- Difficulty date: October 3, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 23,014 hours, 19,037 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INDICATION WAS NOTED ON THE 621 BULKHEAD FWD FACE DURING AN EDDY CURRENT INSPECTION AT LBL 9.50, WL 110 .350 IN LENGTH.  COMPLIED WITH REO 601R-53-61-1285, STEPS 1 THRU 33 FOR REPAIR TO AFT PRESS BULKHEAD FS 621 LBL 9.0.  INCORPORATED REO 601R-53-61-2880 DISPOSITION FOR LOW ED ON FS 621 PRESSURE BULKHEAD AT LBL 9.5.  COMPLIED WITH EC/TC REO 601R-53-61-1285 AND PROCESSED M-93 WEIGHT CHANGE FORM AS REQUIRED.
